# SDR MALA030159

- Difficulty date: February 18, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION ON FLIGHT 3460, GEAR UNSAFE LIGHT ILLUMINATED, WOULD NOT EXTINGUISH.  AIR RETURN TO DTW.  RT MAIN GEAR UNSAFE INDICATION ILLUMINATED AFTER GEAR RETRACTION, CYCLED UNDER DIRECTION OF DTW MX.  RT MAIN UNSAFE EXTINGUISHED.  LT MAIN GEAR ILLUMINATED, CYCLED 5 TIMES UNDER DIRECTION OF MX LIGHT REMAINED ILLUMINATED.  MAINTENANCE FOUND ICE AND SNOW SLUDGE ON MLG UPLOCKS, THAWED, CLEANED, AND LUBED UPLOCKS.  PERFORMED OPS CHECK IAW AVRO AMM 32-30-00 501.  DID SEVERAL GEAR SWINGS.  NO DEFECTS NOTED AT THIS TIME.
